MathSciNet Relay Station
MathSciNet bibliographic data
MR641815 14D05 (14F05 14J10)
Viehweg, Eckart Die Additivität der Kodaira Dimension für projektive Faserräume über Varietäten des allgemeinen Typs. (German) [The additivity of the Kodaira dimension for projective fiber spaces over varieties of general type] J. Reine Angew. Math. 330 (1982), 132–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement